# SDR UALA2013041202507

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 62,614 hours, 7,276 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS 3L AND 4L INOPERATIVE.  FOUND NEXT TO DOOR 3L AND 4L ONE LAMP IN CEILING NOT WORKING.  DEF ITEM PER MEL.
